Alert archive / Nebraska / High Wind Watches in 2006
High Wind Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Apr 5, 2006, 1:58 PM MDT for 26 counties in Nebraska. It took effect at Apr 7, 2006, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 1:58 PM MDT (19:58 UTC)
- In effect from
- Apr 7, 2006, 12:00 AM MDT
- Expired
- Apr 6, 2006, 1:52 PM MDT
- In force
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2535 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 051958 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 258 PM CDT WED APR 5 2006 NEZ004-022-023-035-056>059-069>071-060930- /O.NEW.KLBF.HW.A.0002.060407T1000Z-060407T2200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-LINCOLN-CHASE- HAYES-FRONTIER- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 258 PM CDT WED APR 5 2006 /158 PM MDT WED APR 5 2006/ ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. A STRONG STORM SYSTEM IS EXPECTED TO MOVE OUT OF EASTERN COLORADO THURSDAY AND ACROSS THE CENTRAL PLAINS FRIDAY. STRONG WIND IS LIKELY IN THE WAKE OF THE SYSTEM. WIND WILL GRADUALLY DIMINISH TO 30 TO 40 MPH BY MID AFTERNOON WITH GUSTS TO 50 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SPRINGER
5 follow-up statements
000 WWUS73 KLBF 060848 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CDT THU APR 6 2006 NEZ004-022-023-035-056>058-069-061700- /O.UPG.KLBF.HW.A.0002.060407T1000Z-060407T2200Z/ /O.NEW.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL 248 AM MDT THU APR 6 2006 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING SOUTH...HIGH WINDS ARE EXPECTED TO DEVELOP OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ005>010-024>029-036>038-094-061700- /O.EXB.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW... CODY...MERRIMAN...KILGORE 348 AM CDT THU APR 6 2006 /248 AM MDT THU APR 6 2006/ ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING SOUTH...HIGH WINDS ARE POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ059-070-071-061700- /O.EXT.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 348 AM CDT THU APR 6 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING SOUTH...HIGH WINDS ARE EXPECTED OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ 14
000 WWUS73 KLBF 061952 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 252 PM CDT THU APR 6 2006 NEZ024-036-059-070-071-094-070400- /O.UPG.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/ /O.EXA.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/ HOOKER-MCPHERSON-LINCOLN-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...MULLEN...TRYON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 252 PM CDT THU APR 6 2006 /152 PM MDT THU APR 6 2006/ ...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM INTENSIFYING IN CENTRAL NEBRASKA IS EXPECTED TO PRODUCE STRONG WIND OVER NEARLY ALL OF WESTERN AND SOUTHWEST NEBRASKA. SUSTAINED WIND OF 40 TO 45 MPH IS LIKELY BEGINNING BY MIDNIGHT CDT (1 AM MDT) WITH GUSTS APPROACHING 60 MPH. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY... FALLING TO BELOW THE WARNING CRITERIA OF 40 MPH BY EARLY EVENING A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ004-022-023-035-056>058-069-070400- /O.CON.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL 152 PM MDT THU APR 6 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY. A STRONG LOW PRESSURE SYSTEM INTENSIFYING IN CENTRAL NEBRASKA IS EXPECTED TO PRODUCE STRONG WIND OVER NEARLY ALL OF WESTERN AND SOUTHWEST NEBRASKA. SUSTAINED WIND OF 40 TO 45 MPH IS LIKELY BEGINNING BY 1 AM MDT WITH GUSTS APPROACHING 60 MPH. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW THE WARNING CRITERIA OF 40 MPH BY EARLY EVENING A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ005>010-025>029-037-038-070400- /O.UPG.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/ /O.NEW.KLBF.WI.Y.0014.060407T0600Z-060408T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 252 PM CDT THU APR 6 2006 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM IN CENTRAL NEBRASKA IS EXPECTED TO PRODUCE SUSTAINED WIND OF 35 TO 40 MPH AS EARLY AS MIDNIGHT CDT (1 AM MDT) WITH GUSTS TO AROUND 50 MPH. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW THE ADVISORY CRITERIA OF 30 MPH BY EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SPRINGER
000 WWUS73 KLBF 070325 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1025 PM CDT THU APR 6 2006 NEZ004-022>024-035-036-056>059-069>071-094-071130- /O.CON.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1025 PM CDT THU APR 6 2006 /925 PM MDT THU APR 6 2006/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ FRIDAY. AS DEEP LOW PRESSURE REMAINS NEARLY STATIONARY OVER CENTRAL NEBRASKA...WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT OVER WESTERN AND SOUTHWEST NEBRASKA. SUSTAINED WINDS OF 40 TO 45 MPH ARE LIKELY...ESPECIALLY AFTER 2 AM CDT (1 AM MDT)...WITH GUSTS APPROACHING 60 MPH. ALONG WITH THE STRONG WINDS...RAIN MAY MIX WITH AND CHANGE TO SNOW EARLY FRIDAY MORNING...MAINLY OVER THE HIGHER ELEVATIONS OF THE EASTERN NEBRASKA PANHANDLE. SHOULD A COMPLETE CHANGEOVER OCCUR...VISIBILITIES WILL BE GREATLY REDUCED AT TIMES DURING THE MORNING HOURS. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW WARNING CRITERIA BY EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ005>010-025>029-037-038-071130- /O.CON.KLBF.WI.Y.0014.060407T0600Z-060408T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 1025 PM CDT THU APR 6 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. AS DEEP LOW PRESSURE REMAINS NEARLY STATIONARY OVER CENTRAL NEBRASKA...WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT OVER CENTRAL AND NORTH CENTRAL NEBRASKA. SUSTAINED WINDS OF 35 TO 40 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED...ESPECIALLY AFTER 2 AM CDT. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW ADVISORY CRITERIA BY EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 14
000 WWUS73 KLBF 070834 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 AM CDT FRI APR 7 2006 NEZ004-022>024-035-036-056>059-069>071-094-071645- /O.CON.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 334 AM CDT FRI APR 7 2006 /234 AM MDT FRI APR 7 2006/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY SOUTH THROUGH THE DAY AS HIGH PRESSURE BUILDS SLOWLY INTO THE NORTHERN PORTION OF NEBRASKA. THIS EVOLUTION WILL ALLOW NORTH WINDS TO CONTINUE AT 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE THROUGH NOON CDT OR 11 AM MDT...THEN DIMINISHING SLOWLY THROUGH THE AFTERNOON. ALONG WITH THE STRONG WINDS...RAIN MIXED WITH SNOW THIS MORNING...ESPECIALLY ALONG AND WEST OF HIGHWAY 61 FROM MERRIMAN TO GRANT...WILL REDUCE VISIBILITIES AT TIMES TO LESS THAN 2 MILES. LITTLE IF ANY ACCUMULATIONS ARE EXPECTED DUE TO WARM GROUND...ALTHOUGH LIGHT AMOUNTS ON GRASSY SURFACES WILL BE POSSIBLE IN THESE AREAS. FURTHER EAST...RAIN SHOWERS WILL CONTINUE THROUGH THE MORNING BEFORE ENDING BY AFTERNOON. THE WIND WILL CONTINUE TO DIMINISH AS THE DAY PROGRESSES...FALLING TO BELOW WARNING CRITERIA BY EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ NEZ005>010-025>029-037-038-071645- /O.CON.KLBF.WI.Y.0014.000000T0000Z-060408T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 334 AM CDT FRI APR 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY SOUTH THROUGH THE DAY AS HIGH PRESSURE BUILDS SLOWLY INTO THE NORTHERN PORTION OF NEBRASKA. THIS EVOLUTION WILL ALLOW NORTH WINDS TO CONTINUE AT 30 TO 40 MPH WITH GUSTS AS HIGH AS 50 MPH POSSIBLE THROUGH NOON CDT...THEN DIMINISHING THROUGH THE AFTERNOON. THE WIND WILL CONTINUE TO DIMINISH AS THE DAY PROGRESSES...FALLING TO BELOW ADVISORY CRITERIA BY EARLY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JWS
000 WWUS73 KLBF 071947 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 247 PM CDT FRI APR 7 2006 NEZ057>059-069>071-080200- /O.CAN.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/ /O.EXB.KLBF.WI.Y.0014.000000T0000Z-060408T0200Z/ KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OGALLALA...GRANT...NORTH PLATTE... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 247 PM CDT FRI APR 7 2006 /147 PM MDT FRI APR 7 2006/ ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. LOW PRESSURE WILL CONTINUE WEAKENING AND MOVING OUT OF THE AREA. AS IT DOES...THE 30 TO 35 MPH GUSTY NORTH WIND WILL DIMINISH TO 25 TO 30 MPH BY 9 PM CDT (8 PM MDT). IN THE MEANTIME GUSTS EXCEEDING 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022>024-035-036-056-094-072100- /O.CAN.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... CODY...MERRIMAN...KILGORE 247 PM CDT FRI APR 7 2006 /147 PM MDT FRI APR 7 2006/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HIGH WIND WARNING. $$ NEZ005-025-072100- /O.CAN.KLBF.WI.Y.0014.000000T0000Z-060408T0000Z/ EASTERN CHERRY-THOMAS- INCLUDING THE CITIES OF...VALENTINE...THEDFORD 247 PM CDT FRI APR 7 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ NEZ006>010-026>029-037-038-080200- /O.EXT.KLBF.WI.Y.0014.000000T0000Z-060408T0200Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW 247 PM CDT FRI APR 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. LOW PRESSURE WILL CONTINUE WEAKENING AND MOVING OUT OF THE AREA. AS IT DOES...THE 30 TO 35 MPH GUSTY NORTH WIND WILL DIMINISH TO 25 TO 30 MPH BY 9 PM CDT (8 PM MDT). IN THE MEANTIME GUSTS EXCEEDING 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SPRINGER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Apr 5, 3:03 AM MDT, 10 hours 55 minutes earlier.
Area forecast discussion, Apr 5, 3:03 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 AM CDT WED APR 5 2006 .SHORT TERM... FOR TODAY...LOW LEVEL MOISTURE INCREASES NORTHWARD ON SERLY FLOW. THIS SHOWS UP IN MOSTURE TRANSPORT VECTORS BY 00Z AND REFLECTED IN SB CAPE VALUES. MODELS STILL CAP THE REGION SO DAYTIME GRIDS LEFT DRY. TEMPS CLOSE TO MET AS LAST 00Z RUN VERIFIED VERY WELL. THUNDERSTORMS OVERNIGHT WITH NORTHERN LOCATIONS FAVORED. THE POTENTIAL EXISTS FOR SOME LARGE HAIL WITH THESE ELEVATED STORMS. FOCUS THEN TURNS TO A POTENTIALLY DANGEROUS STORM THURSDAY INTO FRIDAY. NOTABLE SRN AND SLOWER TREND CONTINUES. THIS MEANS MORE INSTABILITY IN THE CWA THURSDAY AFTERNOON. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON. ALL THE PARAMETERS ARE THERE FOR TORNADOES. BEHIND THE SURFACE LOW NW WINDS WILL BE CLOSE TO HIGH WIND WARNING CRITERIA. WRAP AROUND PRECIP TRENDING TOWARD SNOW ESPECIALLY SANDHILLS AND PANHANDLE AFTER MIDNIGHT. CURRENT THINKING IS 3 TO 6 HOUR WINDOW OF BLIZZARD CONDITIONS POSSIBLE. SNOW/TORNADO AREAS ARE HIGHLY DEPENDENT ON THE EXACT TRACK THE SYSTEM TAKES. FOR NOW...HAVE UPPED POPS...RAISED WINDS...AND SENT OUT AN SPS TO INCREASE AWARENESS OF THIS STORM AS IT MAY PRODUCE DANGEROUS WEATHER CONDITIONS. TORNADO CHANCES COULD SPREAD FARTHER WEST IF TREND CONTINUES...AND SNOW POTENTIAL COULD SPREAD FURTHER SOUTH. .LONG TERM... SKIES ARE EXPECTED TO CLEAR FROM WEST TO EAST FRIDAY AFTERNOON WITH WINDS SUBSIDING IN THE EVENING. DRY THROUGH THE WEEKEND. ADDED SLIGHT CHANCES TSRA MON NIGHT INTO TUES WITH NEXT UPPER TROUGH. && .SYNOPSIS... WV SHOWS MAJOR STORM APPROACHING THE CA COAST. TD/S IN THE 30/40 ACROSS THE CWA WITH MILD TEMPS. LOW PRESSURE DEVELOPING EAST OF THE ROCKIES. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && 14
Hazardous weather outlook, Apr 5, 4:43 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 543 AM CDT WED APR 5 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 543 AM CDT WED APR 5 2006 /443 AM MDT WED APR 5 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE INTO THE CENTRAL ROCKIES TONIGHT. A PIECE OF ENERGY FROM THIS TROF...WILL IMPACT WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING...INITIATING THUNDERSTORMS ACROSS THE NEBRASKA PANHANDLE. THIS ACTIVITY IS EXPECTED TO LIFT NORTHEAST INTO NORTHERN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE NORTH OF A LINE FROM LISCO...TO BROKEN BOW...WITH THE MAIN SEVERE THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE BEFORE MENTIONED TROF OF LOW PRESSURE WILL INTENSIFY AS IT MOVES ALONG THE KANSAS AND NEBRASKA BORDERS ON THURSDAY. ASSOCIATED SURFACE LOW PRESSURE WILL INTENSIFY ACROSS SOUTHERN SECTIONS OF NEBRASKA THURSDAY AFTERNOON. THIS FEATURE WILL USHER IN ABUNDANT LOW LEVEL MOISTURE INTO EASTERN SECTIONS OF THE OUTLOOK AREA THURSDAY. AFTERNOON HEATING...TIMED WITH THE ARRIVAL OF UPPER LEVEL SUPPORT...WILL FIRE THUNDERSTORMS ACROSS CENTRAL NEBRASKA THURSDAY AFTERNOON. WITH ABUNDANT LOW AND MID LEVEL SHEAR PRESENT...SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. EAST OF HIGHWAY 183 FROM SPRINGVIEW...TO ANSLEY...SEVERE THUNDERSTORMS ARE LIKELY WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. AS THE SURFACE LOW PRESSURE CENTER MOVES INTO EASTERN KANSAS THURSDAY NIGHT...VERY STRONG NORTHERLY AND NORTHWESTERLY WINDS WILL DEVELOP. WIND GUSTS TO 50 MPH ARE POSSIBLE LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. IN ADDITION TO WINDS...COLD AIR ON THE BACK SIDE OF THE EXITING LOW PRESSURE CENTER...IS EXPECTED TO BE COLD ENOUGH TO SUPPORT SNOW. AT THIS TIME...THE GREATEST THREAT FOR SNOW IS NORTH OF A LINE FROM LISCO TO ONEILL. DUE TO WARM GROUND CONDITIONS...ACCUMULATIONS SHOULD BE MINIMAL...HOWEVER ANY SNOW WHICH COMBINES WITH GUSTY WINDS TO 50 MPH...MAY PRODUCE SPORADIC WHITE OUT CONDITIONS. BY MIDDAY FRIDAY...THE UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW...WILL MOVE INTO SOUTHEASTERN KANSAS. WINDS WILL BEGIN TO DECREASE BY FRIDAY EVENING. AFTER FRIDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND THURSDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
Nearby
High Wind Watches in Nebraska, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.